# SDR SWAA010248

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 49,554 hours, 34,838 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN S-2 & S-3.  REPAIRED RIB LOWER CHORD PER ER.
